# SDR AWXA200400486

- Difficulty date: May 7, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 18,053 hours, 6,880 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 11 Rt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 11 R/H INOPERATIVE. MAINTENANCE REPAIRED A BROKEN WIRE AT EMERGENCY ESCAPE PATH LIGHT ASSEMBLY SEAT ROW 11 R/H, OPERATIONAL CHECK WAS GOOD.
